MAUDE Adverse Event Report: ABBOTT MEDICAL ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

ABBOTT MEDICAL ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Model Number D-AVHDX-DF16
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, the advisor hd grid x catheter became entangled with the ablation catheter.When attempting to move the advisor hd grid x catheter to the ripv, it would not maneuver.At this time a magnetic sensor issue appeared.On x-ray, it could be seen that when the diagnostic catheter was moved, so was the ablation catheter.The ablation catheter was then pulled back into the sheath, freeing it from the diagnostic catheter.The catheters were separated and the advisor hd grid x catheter was removed.There were no withdrawal difficulties noted once separated.The advisor hd grid x catheter was checked and no visible damage was noted.The diagnostic catheter was then reinserted and the cables were reseated with no resolution.The advisor hd grid x catheter was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One bi-directional, curve d-f, sensor enabled, advisor hd grid x mapping catheter was received for evaluation.The paddle assembly was found bent and damaged.Evidence in the event description shows that the ifu was not followed by the user.Advisor hd grid x instructions for use (ifu) artmt600333031 ver.A state, "do not use force to advance or withdraw catheter when resistance is encountered." in addition, the ifu also states, "to prevent entanglement with concomitantly used catheters, use care when using during use of the catheter." the batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the device entanglement is consistent with not following the instructions for use.

Brand Name
ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24492174
Report Number3008452825-2026-00086
Device Sequence Number5016991
Product Code MTD
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K241372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-AVHDX-DF16
Device Catalogue NumberD-AVHDX-DF16
Device Lot Number11153767
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale
Patient Weight88 KG